MAUDE Adverse Event Report: ST PAUL CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7040-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that while in use of a smiths medical cadd extension set, an audible alarm was noted, and infusion stopped.Subsequently, the cassette was changed.No patient consequences were reported.No adverse effects were reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A product sample was received for evaluation.Visual and functional testing were performed.No problems or issues were identified during this device history record review.One unit was returned for evaluation.The unit was returned decontaminated inside a plastic bag without its original package.The sample was visually inspected at a distance of 12 to 24 inches and normal conditions of illumination.No discrepancies or damage was observed in the returned sample.The sample was set for accuracy testing using a pump to look for unusual function.The sample decontaminated received pass the accuracy test , thus the failure mode reported was not confirmed.The root cause of the reported issue could not be confirmed as the reported issue could not be replicated at the time of the device evaluation.No corrective actions were taken.

Brand Name
CADD EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
ofc 518
minneapolis, MN 55442
MDR Report Key12770791
Report Number3012307300-2021-10839
Device Sequence Number7233859
Product Code FPA
UDI-Device Identifier10610586020223
UDI-Public10610586020223
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/02/2024
Device Model Number21-7040-24
Device Catalogue Number21-7040-24
Device Lot Number3873551
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2021
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date04/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient EthnicityHispanic